<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 5 Issue 2" %>
A Note on the Domination Number of a Bipartite Graph
J. Harant and A. Pruchnewski1
Department of Mathematics, Technical University of Ilmenau, 98684 Ilmenau, Germany
Annals of Combinatorics 5 (2) p.175-178 June, 2001
AMS Subject Classification: 05C75, 05C70
Upper bounds on the domination number of a bipartite graph are established. The same approach leads to similar results for arbitrary graphs.
Keywords: bipartite graph, domination number


1.  N. Alon, J.H. Spencer, and P. Erdös, The Probabilistic Method, John Wiley & Sons, Inc, 1992.

2.  G.J. Chang and G.L. Nemhauser, The k-domination and k-stability problems in sun-free chordal graphs, SIAM J. Algebraic Discrete Methods 5 (1984) 332-345.

3.  J. Harant, A. Pruchnewski, and M. Voigt, On dominating sets and independent sets of graphs, Combin. Probab. Comput., to appear.